On decomposition in barrelled spaces

P. K. Kamthan; S. K. Ray

Colloquium Mathematicae (1975)

  • Volume: 34, Issue: 1, page 73-79
  • ISSN: 0010-1354

How to cite


P. K. Kamthan, and S. K. Ray. "On decomposition in barrelled spaces." Colloquium Mathematicae 34.1 (1975): 73-79. <http://eudml.org/doc/264474>.

author = {P. K. Kamthan, S. K. Ray},
journal = {Colloquium Mathematicae},
language = {eng},
number = {1},
pages = {73-79},
title = {On decomposition in barrelled spaces},
url = {http://eudml.org/doc/264474},
volume = {34},
year = {1975},

AU - P. K. Kamthan
AU - S. K. Ray
TI - On decomposition in barrelled spaces
JO - Colloquium Mathematicae
PY - 1975
VL - 34
IS - 1
SP - 73
EP - 79
LA - eng
UR - http://eudml.org/doc/264474
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.